# SDR ASOA2012112702541

- Difficulty date: November 17, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 24,520 hours, 17,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR CEILING EMERGENCY LIGHT AT 10ABCD IS OUT.   LAMPED INTERIOR CEILING EMERCENCY LIGHT AT SEATS 10ABCD IAW AMM 33-51-01.  OPS CHECKED GOOD.
